# SDR IPXA2023112819755

- Difficulty date: November 9, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: SRM5340710I1149N
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: WTB STRUCTURE - T-CHORD STA 1060 IS CORRODED BETWEEN LBL 20 TO LBL 30. INSTALLED T-CHORD SECTION I.A.W. B757-200 S.R.M. 51-40-02-OG. REVIEWED
